# SDR HNAA0700002

- Difficulty date: January 25, 2007
- Submitted: February 10, 2007
- Operation: Air carrier
- Aircraft: N838
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 29,736 hours, 32,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85300317
- Condition: Cracked
- Location: Fusleage
- Part time: 29,736 hours, 32,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT HAND CLOSING ANGLE ON FASTENERS AT VERTICAL FLANGE BETWEEN STR 4S AND 5S.  REPLACED CLOSING ANGLE.
